Complutense University Library

On the distribution of the successful and blocked events in the M/M/c retrial queue: A computational approach

Artalejo, Jesús R. and Amador, J. (2007) On the distribution of the successful and blocked events in the M/M/c retrial queue: A computational approach. Applied Mathematics and Computation, 190 (2). pp. 1612-1626. ISSN 0096-3003

[img] PDF
Restringido a Repository staff only hasta 31 December 2020.


Official URL:

View download statistics for this eprint

==>>> Export to other formats


This paper deals with the main retrial queue of M/M/c-type with exponential repeated attempts. We refer to a busy period and present a detailed computational analysis of four new performance measures: (i) the successful retrials, (ii) the blocked retrials, (iii) the successful primary arrivals, and (iv) the blocked primary arrivals.

Item Type:Article
Additional Information:

Jesus Artalejo thanks the support received from the research project MTM 2005-02148

Uncontrolled Keywords:Number; Markov queuing system; Blocked arrivals; Mean; Covariance; Generating function; Hidden queue; Algorithms; Moments; Probability mass function; Numerical examples
Subjects:Sciences > Mathematics > Differential equations
ID Code:15407

J.R. Artalejo, M. Pozo, Numerical calculation of the stationary distribution of the main multiserver retrial queue, Annals of Operations Research 116 (2002) 41–56.

J.R. Artalejo, A. Gomez-Corral, Waiting time in the M=M=c queue with finite retrial group, Bulletin of Kerala Mathematics Association 2 (2005) 1–17.

J.R. Artalejo, A. Economou, M.J. Lopez-Herrero, Algorithmic approximations for the busy period distribution of the M=M=c retrial queue, European Journal of Operational Research 176 (2007) 1687–1702.

J.R. Artalejo, M.J. Lopez-Herrero, On the distribution of the number of retrials, Applied Mathematical Modelling 31 (2007) 478–489.

J.R. Artalejo, A. Economou, M.J. Lopez-Herrero, Algorithmic analysis of the maximum queue length in a busy period for the M=M=c retrial queue, INFORMS Journal on Computing 19 (2007) 121–126.

I. Atencia, P. Moreno, A single-server retrial queue with general retrial times and Bernoulli schedule, Applied Mathematics and Computation 162 (2005) 855–880.

G. Choudhury, A two phase batch arrival retrial queueing system with Bernoulli vacation, Applied Mathematics and Computation, available online (13 December 2006).

G.I. Falin, J.G.C. Templeton, Retrial Queues, Chapman and Hall, London, 1997.

N. Gharbi, M. Ioualalen, GSPN analysis of retrial systems with server breakdowns and repairs, Applied Mathematics and Computation 174 (2006) 1151–1168.

M.J. Lopez-Herrero, Distribution of the number of customers served in an M=G=1 retrial queue, Journal of Applied Probability 39 (2002) 407–412.

Z. Wenhui, Analysis of a single-server retrial queue with FCFS orbit and Bernoulli vacation, Applied Mathematics and Computation 161 (2005) 353–364.

Deposited On:29 May 2012 09:33
Last Modified:30 May 2014 13:28

Repository Staff Only: item control page